# SDR RRXA010654

- Difficulty date: January 26, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DOUGLAS
- Condition: Corroded
- Location: Y-66 Z-11 X-12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE AND POPPED RIVETS BETWEEN FRAMES -12 & -32 R/H O/B EDGE OF COCKPIT FLOOR X-12 TO -32 Y-66" Z-11, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 01/31/01. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
